A scaling property of shrinking diffraction peaks

Auberson, G. ; Roy, S. M. (1976) A scaling property of shrinking diffraction peaks Nuclear Physics B, 117 (2). pp. 322-332. ISSN 0550-3213

PDF - Author Version

Official URL: http://linkinghub.elsevier.com/retrieve/pii/055032...

Related URL: http://dx.doi.org/10.1016/0550-3213(76)90400-4


We prove that b(s)≡d/dtln(dσA/dt(s,t)|t=0 s→∞≤1/4t0[ln(s2/dσA/dt(s,0))]2, where (dσ/dt)A(s,t) is the absorptive contribution to the elastic unpolarized differential cross section for particles with arbitrary spins at c.m. energy and momentum transfer √s, √−t, and t0 is the right extremity of its Lehmann-Martin ellipse for s→∞. If this inequality is saturated apart from a constant factor, then there must exist sequences of sn→∞ such that limsn→∞[dσA/dt(sn,t=−τ/b(sn))/dσA/dt(sn,0)]=ƒ(τ), where ƒ(τ) is an entire function of order ½.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:42853
Deposited On:07 Jun 2011 05:41
Last Modified:18 May 2016 00:01

Repository Staff Only: item control page